Articles | Volume 11, issue 1
Earth Syst. Dynam., 11, 1–12, 2020
https://doi.org/10.5194/esd-11-1-2020
Earth Syst. Dynam., 11, 1–12, 2020
https://doi.org/10.5194/esd-11-1-2020

Research article 07 Jan 2020

Research article | 07 Jan 2020

Fractional governing equations of transient groundwater flow in unconfined aquifers with multi-fractional dimensions in fractional time

M. Levent Kavvas et al.

Viewed

Total article views: 1,177 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
812 337 28 1,177 35 35
  • HTML: 812
  • PDF: 337
  • XML: 28
  • Total: 1,177
  • BibTeX: 35
  • EndNote: 35
Views and downloads (calculated since 29 Jul 2019)
Cumulative views and downloads (calculated since 29 Jul 2019)

Viewed (geographical distribution)

Total article views: 1,024 (including HTML, PDF, and XML) Thereof 1,018 with geography defined and 6 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Discussed (final revised paper)

Latest update: 14 May 2021
Download
Short summary
After deriving a fractional continuity equation, a previously-developed equation for water flux in porous media was combined with the Dupuit approximation to obtain an equation for groundwater motion in multi-fractional space in unconfined aquifers. As demonstrated in the numerical application, the orders of the fractional space and time derivatives modulate the speed of groundwater table evolution, slowing the process with the decrease in the powers of the fractional derivatives from 1.
Altmetrics
Final-revised paper
Preprint